# SDR ASAA2018110226713

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 30,835 hours, 8,983 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 233C
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 18,895 hours, 5,454 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED AFTER TAKEOFF. FOLLOWED QRH PROCEDURE - ZONE TEMP ILLUMINATES ONLY ON RECALL INDICATING FAILURE OF FLIGHT DECK PRIMARY OR STANDBY TEMP CONTROL AS PER QRH. GROUNDED - YES. PERFORMED PACK ZONE TEMPERATURE CONTROLLER BITE PER B737-800 AMM 21-61-00-700-806-002 #2 CONTROLLER FAULTED FLT DECK TRIM VALVE. REMOVED AND REPLACED FLT DECK ZONE TRIM VALVE PER AMM 21-61-21. INSTALLATION CHECK GOOD.
